# SDR 9902263231

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205400
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,934 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT FROM LAX, RECEIVED HYD Y ENG PUMP LOW PR MESSAGE.  PLACED THE NR 2 ENGINE DRIVEN YELLOW HYDRAULIC PUMP OFF AND THE YELLOW SYSTEM ELECTRIC PUMP ON PER COM PROCEDURES.  LATER DURING CRUISE, RECEIVED HYD Y RSVR LOW LVL MESSAGE AND PLACED THE YELLOW SYSTEM ELECTRIC PUMP OFF PER COM PROCEDURES.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP, FILTERS AND FLUSHED SYSTEM AND OPERATIONAL CHECK OK.
